Sinarest New Tablet Uses, Side effects, Precautions, Substitutes
|Composition||Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)|
|Company||Centaur Pharmaceuticals Pvt Ltd|
|Medicine type||Antihistamine, Antipyretic, Decongestant|
|Route of administration||Oral|
|Uses||Common Cold Symptoms|
|Side effects||Dizziness, Dry Mouth, Fatigue|
|Precautions||Pregnancy, Liver or Kidney disease|
General uses of Sinarest New Tablet
Sinarest New Tablet is a combination of three medicines and is mainly used in the treatment of allergic reactions, fever, and nasal congestion.
It is also used to treat common cold symptoms such as runny nose, stuffy nose, watery eyes, sneezing, and congestion.
Sinarest New Tablet may also be used in treating fever and headache.
Ingredients of Sinarest New Tablet
Chlorpheniramine Maleate: Sinarest New Tablet contains Chlorpheniramine Maleate (2mg). Chlorpheniramine Maleate is a class of medicine known as Antihistamine. Antihistamines are generally known as anti-allergic medicine. Chlorpheniramine Maleate is used in the treatment of allergic conditions.
Paracetamol: It contains paracetamol (500mg). Paracetamol is a class of drugs known as Antipyretics. It shows analgesic (pain reducer) and antipyretic (fever reducer) effects.
Phenylephrine: Sinarest New Tablet contain Phenylephrine (10mg). It is a class of medications known as Nasal Decongestant. It is mainly used to treat nasal congestion, which is caused by Common cold, hay fever, and some allergic reactions.
How does Sinarest New Tablet work?
It is a combination medicine. Chlorpheniramine Maleate is this medicine is an antihistamine. It works by blocking the action of a chemical messenger “Histamine”. Blocking the action of histamine helps in relieving the symptoms of allergic reactions.
Paracetamol in this medicine works by blocking certain messengers in the body that are responsible for pain and fever.
Phenylephrine in the Sinarest New Tablet is a nasal decongestant. It works by reducing the swelling in the nose and making it easier to breathe. It is mainly used in the treatment of Nasal Congestion (stuffy nose) related to the common cold.
When Sinarest New Tablet is prescribed?
Common Cold: Sinarest New Tablet is generally prescribed in treating common cold symptoms like sneezing, watery eyes, runny nose, stuffy nose, fever, and headache.
Side effects of Sinarest New Tablet
- Nausea or vomiting
Alcohol: You should avoid taking Sinarest New Tablet with alcohol.
Pregnancy: Pregnant women should avoid the use of Sinarest New Tablet.
Hypersensitivity: You should avoid taking Sinarest New Tablet if you are hypersensitive (allergic) to any of the ingredients (Chlorpheniramine Maleate, Paracetamol, and Phenylephrine) of this medicine.
Liver or Kidney disease: It should be used with caution in patients with having any liver or kidney disease.
How to use Sinarest New Tablet
Take the dose of Sinarest New Tablet as advised by your doctor.
You should take this medicine after having a meal.
Do not chew, crush or break it. Swallow it as a whole.
Storage of Sinarest New Tablet
- Store this medicine in a cool and dry place.
- Keep it away from direct sunlight.
- Keep this medicine away from kids and pets.
- Don’t freeze this medicine.
Substitutes of Sinarest New Tablet
|Febrex Plus Tablet||Indoco Remedies Ltd|
|Solvin Cold Tablet||Ipca Laboratories Ltd|
|Flucold Tablet||Wallace Pharmaceuticals Pvt Ltd|
|LCZ Plus New Tablet||Rapross Pharmaceuticals Pvt Ltd|
|Nasoclear Cold Tablet||Zydus Cadila|
Sinarest New Tablet is mainly used in the treatment of common cold symptoms like runny nose, stuffy nose, watery eyes, fever, and headache.
It is not safe to consume Sinarest New Tablet with alcohol.
Sinarest New Tablet is not an antibiotic medicine. It is a combination medicine that is used in the treatment of common cold symptoms.
For Adults, Sinarest New Tablet is generally prescribed 1-2 times a day. But the dose and duration of this medicine are not the same for all and depend on many factors. You should always consult your doctor about the dose and duration of the Sinarest New Tablet.
Each Sinarest New Tablet contains Chlorpheniramine Maleate (2mg), Paracetamol (500mg), and Phenylephrine (10mg).
Sinarest New Tablet is a combination medicine that is usually prescribed in treating common cold symptoms like fever, runny nose, stuffy nose, sneezing, watery eyes, and headache.
This medicine should be used with caution in patients with having any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.